# SDR A6WA2018021945637

- Difficulty date: February 8, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK NR 4 CORRODED FROM FS 559.00 TO 559+80, RBL9.  REPLACED RIGHT FLOOR SEAT TRACK NR 4 IAW SRM 51-21-06, 53-51-49 AND REO601R-53-00-485 REV-D.
